Urmăriți
Chris Godsil
Chris Godsil
Adresă de e-mail confirmată pe uwaterloo.ca - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Algebraic graph theory
C Godsil, GF Royle
Springer Science & Business Media, 2001
97762001
Algebraic combinatorics
CD Godsil
Routledge, 2017
14552017
Zero forcing sets and the minimum rank of graphs
AIM Minimum Rank–Special Graphs Work Group
Linear algebra and its applications 428 (7), 1628-1648, 2008
3802008
Graduate texts in mathematics
C Godsil, G Royle
Algebraic graph theory 207, 2001
3402001
On the theory of the matching polynomial
CD Godsil, I Gutman
Journal of Graph Theory 5 (2), 137-144, 1981
3231981
On the full automorphism group of a graph
CD Godsil
Combinatorica 1, 243-256, 1981
3191981
Constructing cospectral graphs
CD Godsil, BD McKay
Aequationes Mathematicae 25, 257-268, 1982
2821982
A new graph product and its spectrum
CD Godsil, BD McKay
Bulletin of the Australian Mathematical Society 18 (1), 21-28, 1978
2201978
State transfer on graphs
C Godsil
Discrete Mathematics 312 (1), 129-147, 2012
1802012
Erdos-Ko-Rado theorems: algebraic approaches
C Godsil, K Meagher
Cambridge University Press, 2016
1722016
Equiangular lines, mutually unbiased bases, and spin models
C Godsil, A Roy
European Journal of Combinatorics 30 (1), 246-262, 2009
1522009
Feasibility conditions for the existence of walk-regular graphs
CD Godsil, BD McKay
Linear algebra and its applications 30, 51-61, 1980
1521980
Matchings and walks in graphs
CD Godsil
Journal of Graph Theory 5 (3), 285-297, 1981
1261981
Distance regular covers of the complete graph
CD Godsil, AD Hensel
Journal of Combinatorial Theory, Series B 56 (2), 205-238, 1992
1241992
Number-theoretic nature of communication in quantum spin systems
C Godsil, S Kirkland, S Severini, J Smith
Physical review letters 109 (5), 050502, 2012
1182012
GRRs for nonsolvable groups
CD Godsil
Algebraic methods in graph theory, {Vol. I, II (Szeged, 1978) 25, 221-239, 1978
1161978
A new proof of the Erdős–Ko–Rado theorem for intersecting families of permutations
C Godsil, K Meagher
European Journal of Combinatorics 30 (2), 404-414, 2009
1042009
On the matching polynomial of a graph
CD Godsil, I Gutman
University of Melbourne, 1978
1041978
Periodic graphs
C Godsil
arXiv preprint arXiv:0806.2074, 2008
1012008
On Cayley graph isomorphisms
CD Godsil
School of Mathematical Sciences, University of Melbourne, 1977
1011977
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20